# SDR 2PIA2021080430001

- Difficulty date: August 3, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N835C
- Make and model: Cessna 525B
- Aircraft serial: 525B0284
- Aircraft time: 3,227 hours, 1,948 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 52770116
- Part serial: 3282
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 3,227 hours, 1,948 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A LOSS OF CABIN PRESSURE WHILE CLIMBING AT 30,000. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CRQ. MAINTENANCE VENDOR TROUBLESHOT THE PRESSURIZATION ISSUE TO A FAULTY PRESSURIZATION CONTROLLER (52770-116). THE CONTROLLER WAS REPLACED WITH AN OVERHAULED UNIT. A MAINTENANCE CONFIDENCE FLIGHT WILL BE PERFORMED IN ACCORDANCE WITH LATITUDE 33 GMM SECTION 6.25 BEFORE THE AIRCRAFT RESUMES PASSENGER OPERATIONS.
